# SDR DL764090367

- Difficulty date: March 3, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 27,773 hours, 6,679 cycles
- Engine: Ge CF680C2*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO NR 1 ENG IGN INOP.  REMOVED AND REPLACED BOTH IGNITERS PLUGS.  STARTED ENG TWICE THE GATE CKS GOOD PER M/M.
